# SDR QXEA2025102400330

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 6,041 hours, 4,927 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Module
- Part number: 70382311902
- Part serial: 1809M169
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 15,171 hours, 10,915 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2268. IN CRUISE FLIGHT @ FLT 360 MASTER CAUTION & CAUTION MSG ON EICAS "ADS 1 FAIL." AUTO REVERSION TO ADS 3. MSG EXTINGUISHED AFTER AUTO REVERSION TO ADS 3. THIS OCCURED SIMULTANEOUSLY AS CAUTION MSG AUTOBRAKE FAIL. MSG EXTINGQUISHED. RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED FROM SERVICE. T/S ADS 1 FAIL ON EICAS. ROOT FAULT OF ADS 1 FAIL IS FC: 45452149CMC (MAU 1 PROC 1 FAULT). FAULT NOT ACTIVE ON ARRIVAL.T/S PITCH TRIM FAIL W/ GEAR DOWN AND FLAP 2 ON EICAS. IN REFERENCE TO AML #S 1091679, 1091680 AND 1091681; ROOT FAULT OF PITCH TRIM FAIL W/ ASSOCIATED EICAS MESSAGE IS FC: 45452149CMC (MAU 1 PROC 1 FAULT). FAULT NOT ACTIVE ON ARRIVAL. PER E175 FIM 45-45-00-810-927-A AND AS A PRECAUTIONARY MEASURE, REMOVED AND REPLACED MAU 1 NIC/PROC MODULE 1, OPERATIONAL SOFTWARE TARGET LOAD – COMPLETE. IAW E175 AMM 31-41-04-000-801-A, AMM 31-41-04-400-801-A AND AMM 45-45-00-470-801-A. OPERATIONAL TEST OF THE HORIZONTAL STABILIZER SYSTEM – GOOD. IAW E175 AMM 27-40-00-710-801-A.  OPERATIONAL TEST OF THE ADC SYSTEM – GOOD. IAW E175 AMM 34-15-00-710-801-A. RETURNED TO SERVICE.
